MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD MEDIUM NECK 48MM; HIP COMPONENT
Model Number 38AM4800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, possible infection/mom.Patient had what appeared to be a sore or wound on their hip pre surgery, cultures were taken and the head was pulled and a new 28mm long ceramic was used with a stryker dual mobility.The patient has undergone previous revisions due to dislocation, infection on (b)(6) 2010, (b)(6) 2010 and (b)(6) 2010 (all components revised).Right hip.
 
Additional Manufacturer Narrative
Updated device implant date and event problem codes.The patient index surgery was performed on 2006.The component reported here was implanted on 2010 after a revision surgery.

Brand Name
CONSERVE A-CLASS BFH HEAD MEDIUM NECK 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9491715
Report Number3010536692-2019-01200
Device Sequence Number16201894
Product Code KWA
UDI-Device IdentifierM68438AM48001
UDI-PublicM68438AM48001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4800
Device Catalogue Number38AM4800
Device Lot Number049848941
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/22/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date08/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;